BibTeX record journals/siamdm/FriezePS18

download as .bib file

@article{DBLP:journals/siamdm/FriezePS18,
  author    = {Alan M. Frieze and
               Wesley Pegden and
               Gregory B. Sorkin},
  title     = {The Distribution of Minimum-Weight Cliques and Other Subgraphs in
               Graphs with Random Edge Weights},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {32},
  number    = {3},
  pages     = {2115--2133},
  year      = {2018}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics